Couldn't find what you looking for?

TRY OUR SEARCH!

ok so this is my second month being on Yaz. I take my pill at EXACTLY the same time each day. I had sex with my boyfriend 2 days after my period ended ( he used a condom & came but didn't pull out straight away ). this was the 5th. on Tuesday 22nd I noticed some light brown/pinkish stuff when I wiped. I have had slight cramps aswell (which is normal for me). this morning Wednesday there is still some when I wipe. I'm freaking out because I'm not due for my period until this coming Monday morning the 28th. I had sex again with my boyfriend 5 days ago aswell he used a condom & pulled out before he came so Im not worried about that. but what does the spotting mean? & could I be pregnant? I'm really freaking out! also I had been REALLY stressed from the 7th to about the 13th or 14th of the month and I would cry multiple times a day & barely eat anything. but since then I've been fine. could the stress have caused this? I really hope I'm not pregnant! any help would be greatly appreciated :-) thank you! x

Loading...

I'm pretty sure you're not pregnant - you were protected both by the pill and the condom. But Yaz birth control pills are known to cause a lot of side effects, like you have experienced yourself. The pill can cause the spotting because hormones it contains have the direct effect on the tissue inside your uterus that is responsible for the bleeding, so, especially in stressful situations when your body adds extra hormones, the pill can cause the spotting.
Reply

Loading...